Title: Convective Diffusion in a Tube with Non-Uniform Inlet Conditions.
Authors: HOUSIADAS ChristosEZQUERRA LARRODE FranciscoDROSSINOS Ioannis
Citation: Journal of Aerosol Science vol. 31 no. 8 p. 959-968
Publication Year: 2000
JRC N°: JRC19326
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC19326
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.